Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

I just started feeling a bit sick. Dizzy and weak

I just started feeling a bit sick. Dizzy and weak. I also just noticed the left side of my neck (not my gland as far as I know. lower down the neck) is beginning to feel very soar. What could be going on?
Asked On : Wed, 16 Feb 2011
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You are not clear. You haven't mentioned your age, sex, any medical history as well. As far as I can gauge you seem to be having pain over the left side of the lower portion of your neck along with dizziness and weakness. Since when are you having these problems. Have you had them before. Do you have a sore throat, cough, any headache. You should get a basic workup done by a Doctor first to rule out infections and other causes of the same. Kindly consult your Doctor regarding this for proper diagnosis and management. Eat healthy. Eat plenty of fresh fruits and vegetables.
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor